EconPapers    
Economics at your fingertips  
 

New Distributional Global Solutions for the Hunter-Saxton Equation

C. O. R. Sarrico

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

In the setting of a distributional product, we consider a Riemann problem for the Hunter-Saxton equation in a convenient space of discontinuous functions. With the help of a consistent extension of the classical solution concept, two classes of discontinuous solutions are obtained: one class of conservative solutions and another of dispersive solutions. A necessary and sufficient condition for the propagation of a distributional profile as a travelling wave is also presented, which allows identifying an interesting set of explicit distributional travelling waves. In the paper, we will show some results we have obtained by applying this framework to other equations and systems.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/809095.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/809095.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:809095

DOI: 10.1155/2014/809095

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:809095